Open Access

Representations of Wick CCR algebra


Full Text

Coming Soon.





Article Information

TitleRepresentations of Wick CCR algebra
SourceMethods Funct. Anal. Topology, Vol. 5 (1999), no. 2, 83-85
MathSciNet MR1771901
CopyrightThe Author(s) 1999 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

D. P. Proskurin, Representations of Wick CCR algebra, Methods Funct. Anal. Topology 5 (1999), no. 2, 83-85.


BibTex

@article {MFAT94,
    AUTHOR = {Proskurin, D. P.},
     TITLE = {Representations  of  Wick  CCR  algebra},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {5},
      YEAR = {1999},
    NUMBER = {2},
     PAGES = {83-85},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=94},
}


All Issues